# SDR DJFA2007022

- Difficulty date: February 22, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N417LX
- Make and model: Beech 400A
- Aircraft serial: RK230
- Aircraft time: 6,610 hours, 5,506 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 45A220046
- Condition: Cracked
- Location: Rt Elevator
- Part time: 6,610 hours, 5,506 cycles
- Component: Elevator, Raythn
- Component part number: 45A22002642
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, MAINTENANCE DISCOVERED A CRACK ON THE RH ELEVATOR LOWER SKIN APPROX. 9.5 INCHES FROM THE INBD END. THE CRACK TRANSECTS A RIVET HOLE FROM LEFT TO RIGHT AND IS APPROX .75" IN LENGTH.   THE ELEVATOR WAS REPLACED.
